# SDR CALA2021060900819

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 103,276 hours, 22,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 742 Rbl64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0559: CABIN FLOOR CORD BTWN BS 742 RBL64 HAS CORROSION .  REF HAECO GSO NRC# 9285180
